Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 68, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 5, 2013, 6:57 PM MDT for 4 counties in New Mexico. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2013, 6:57 PM MDT (00:57 UTC)
- Expired
- Aug 5, 2013, 8:30 PM MDT
- In force
- 93 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Los Alamos County, NM, Rio Arriba County, NM, Sandoval County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 102 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2779 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
176 WGUS55 KABQ 060057 FFWABQ NMC028-039-043-049-060230- /O.NEW.KABQ.FF.W.0068.130806T0057Z-130806T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 657 PM MDT MON AUG 5 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO EXTREME SOUTHEASTERN RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO EXTREME EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO NORTHWESTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO * UNTIL 830 PM MDT * AT 653 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS NEAR WHITE ROCK...OR ABOUT 7 MILES EAST OF LOS ALAMOS. THE STORM PRODUCING VERY HEAVY RAIN WAS MOVING NORTHEAST AT 15 MPH. UP TO TWO INCHES OF RAIN MAY FALL AROUND WHITE ROCK...WITH AROUND 1.5 INCHES AROUND SAN ILDEFONSO PUEBLO AND AROUND ONE INCH AT SANTA CLARA PUEBLO. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3600 10623 3599 10604 3576 10608 3576 10630 $$
3 follow-up statements
796 WGUS75 KABQ 060132 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 732 PM MDT MON AUG 5 2013 NMC043-060137- /O.CAN.KABQ.FF.W.0068.000000T0000Z-130806T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDOVAL- 732 PM MDT MON AUG 5 2013 ...FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME EAST CENTRAL SANDOVAL COUNTY... LAT...LON 3580 10621 3599 10618 3599 10604 3577 10608 $$ NMC028-039-049-060230- /O.CON.KABQ.FF.W.0068.000000T0000Z-130806T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ALAMOS-SANTA FE-RIO ARRIBA- 732 PM MDT MON AUG 5 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR EXTREME SOUTHEASTERN RIO ARRIBA...NORTHWESTERN SANTA FE AND EXTREME SOUTHEASTERN LOS ALAMOS COUNTIES... AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING MODERATE TO HEAVY RAIN 7 MILES NORTHEAST OF WHITE ROCK...OR ABOUT 9 MILES SOUTH OF ESPANOLA. THE STORM PRODUCING HEAVY RAIN WAS WEAKENING AS IT MOVED NORTHEAST AT CLOSE TO 10 MPH. HIGH RUNOFF AND FLOWS IN ARROYOS...SMALL STREAMS AND LOW WATER CROSSINGS WILL LIKELY CONTINUE DOWNSTREAM FROM WHITE ROCK AND IN THE LOWER PORTIONS OF SANTA CLARA CANYON UNTIL ABOUT 830 PM. LOCATIONS IMPACTED INCLUDE... SANTA CRUZ... SANTA CLARA PUEBLO... PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF A TENTH TO THREE TENTHS OF AN INCH ARE POSSIBLE IN EASTERN PORTIONS OF THE WARNED AREA. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3580 10621 3599 10618 3599 10604 3577 10608 $$ 43
606 WGUS75 KABQ 060200 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 800 PM MDT MON AUG 5 2013 NMC028-039-049-060230- /O.CON.KABQ.FF.W.0068.000000T0000Z-130806T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ALAMOS-SANTA FE-RIO ARRIBA- 800 PM MDT MON AUG 5 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR EXTREME SOUTHEASTERN RIO ARRIBA...NORTHWESTERN SANTA FE AND EXTREME SOUTHEASTERN LOS ALAMOS COUNTIES... AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING MODERATE RAIN NEAR WHITE ROCK...OR ABOUT 9 MILES EAST OF LOS ALAMOS. THE HEAVIEST RAIN IS OVER BUT RUNOFF WILL CONTINUE THROUGH 830 PM MDT. LOCATIONS IMPACTED INCLUDE... SAN ILDEFONSO PUEBLO... EL RANCHO... PRECAUTIONARY/PREPAREDNESS ACTIONS... ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A MATTER OF MINUTES. KNOW WHERE HIGHER GROUND IS LOCATED. && LAT...LON 3580 10621 3599 10618 3592 10606 3582 10607 $$
826 WGUS75 KABQ 060224 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 824 PM MDT MON AUG 5 2013 NMC028-039-049-060235- /O.EXP.KABQ.FF.W.0068.000000T0000Z-130806T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ALAMOS-SANTA FE-RIO ARRIBA- 824 PM MDT MON AUG 5 2013 ...FLASH FLOOD WARNING WILL EXPIRE AT 830 PM MDT FOR EXTREME SOUTHEASTERN RIO ARRIBA...NORTHWESTERN SANTA FE AND EXTREME SOUTHEASTERN LOS ALAMOS COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3580 10621 3599 10618 3592 10606 3582 10607 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 6:32 PM MDT, 25 minutes earlier.
Area forecast discussion, Aug 5, 6:32 PM MDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 632 PM MDT MON AUG 5 2013 .AVIATION... 00Z TAF CYCLE AN ACTIVE EVENING. CARRYING A COUPLE OF HOURS OF TEMPO FOR TS EARLY THIS EVENING ALL TAF SITES EXCEPT KROW. NO MVFR BUT CANT RULE OUT BRIEF MVFR CIGS AND VSBYS AND MT OBSCURATIONS. MOST OF THE CONVECTION WILL BE OVER BY 06Z. VFR CONDITIONS 06Z TO 18Z TUE. NEXT CROP OF CONVECTION TUESDAY MAY BE EVEN MORE WIDESPREAD THAN TODAY. WILL CARRY VCTS ALL TERMINALS TUE PM EXCEPT KTCC AND KROW WHERE CHANCES WILL BE LOWEST. && .PREV DISCUSSION...244 PM MDT MON AUG 5 2013... LESS ACTIVE TODAY THAN AT THIS TIME YESTERDAY. SHOWERS AND STORMS WITH LOCALLY HVY RAIN ARE STILL DEVELOPING OVER THE NORTHERN AND WESTERN HIGH TERRAIN AND EASTERN HIGH PLAINS. STORM MOTIONS ARE FASTER AND MORE TO THE NORTHEAST. LAPS PARAMETERS STILL INDICATE POTENTIAL FOR A FEW STRONG STORMS ARE FLASH FLOODING IS NOT OUT OF THE QUESTION FOR ANY AREA. RUC GUIDANCE AGAIN SHOWS ACTIVITY MERGING INTO THE RGV THIS VALLEY HOWEVER CONFIDENCE NOT AS HIGH SINCE OTHER GUIDANCE MEMBERS KEEP ALL ACTIVITY FARTHER SOUTH AND THERE IS A LESS THAN IMPRESSIVE CU FIELD OVER THE AREA ATTM. THE INTERESTINGLY THERE IS A WELL DEFINED WAVE THAT HAS DEVELOPED IN THE MONSOONAL PLUME HEADING NORTH INTO THE NM BOOTHEEL. FOR THIS REASON HAVE KEPT A LARGER THAN TYPICAL AREA OF CHANCE POPS FOR THE OVERNIGHT. THE NEXT VERY WELL DEFINED WAVE IS POISED OVER THE BAJA REGION AND THIS WILL MOVE NORTH THROUGH THE MONSOON PLUME TUESDAY. TOTAL BLENDED PWAT VALUES PER CIRA IMAGERY WITH THIS WAVE ARE IN THE 2.25-2.50 RANGE. 12Z GFS INDICATES THE MAX THETA-E WAVE ASSOCIATED WITH THIS SYSTEM WILL SLIDE OVER CENTRAL AND WESTERN NM NOW... WHICH IS A LITTLE FARTHER EAST THAN PREVIOUS RUNS. STORM MOTIONS WILL BE FASTER TO THE NE BUT FLASH FLOODING IS STILL A CONCERN. THIS UPPER WAVE WILL GET CAUGHT UP IN INCREASING WESTERLY FLOW OVER THE CENTRAL ROCKIES THEN NW FLOW OVER THE GREAT PLAINS. A BACK DOOR FRONTAL BOUNDARY WILL BE FORCED SOUTHWARD INTO THE NE PLAINS BEHIND THESE UPPER DYNAMICS. VERY MOIST UPSLOPE FLOW WILL IMPACT THE SANGRES EASTWARD ACROSS THE PLAINS AND GIVEN LATEST ROUNDS OF HEAVY RAINFALL IN THIS AREA...THE FLASH FLOOD THREAT WILL BE QUITE HIGH. WEDNESDAY NIGHT EXPECTING TO SEE A LARGE RAIN SHIELD SHIFTING SOUTHEAST OVER THE EAST...FOLLOWED BY A DRIER DAY FOR THURSDAY. TEMPS WILL BE BELOW NORMAL THROUGH THE WHOLE PERIOD. THE FRIDAY THROUGH MONDAY PERIOD LOOKS INTERESTING WITH ANOTHER MONSOON BURST POSSIBLE DURING THIS TIME OVER CENTRAL AND WESTERN NM. MODEL CONSISTENCY ON TIMING AND PLACEMENT IS NOT THE BEST SO WILL KEEP VALUES JUST AT CLIMO OR BELOW FOR NOW. GUYER .FIRE WEATHER... UPPER HIGH WILL REMAIN CENTERED OVER PORTIONS OF TEXAS AND THE LOWER MISSISSIPPI VALLEY THROUGH TUESDAY. THE MONSOONAL MOISTURE PLUME WILL REMAIN CENTERED OVER WESTERN AND CENTRAL NEW MEXICO DURING THIS PERIOD. WETTING THUNDERSTORMS WILL BE EMBEDDED WITHIN THIS PLUME WITH HIGHER HUMIDITY. MODELS SHOWS A GRADUAL CHANGE IN THE MONSOON FLOW WEDNESDAY AND THURSDAY AS A WEAK TROUGH SWINGS ACROSS THE SOUTHERN AND CENTRAL ROCKIES. WEDNESDAY COULD BE QUITE DYNAMIC AS FAR AS AN EXPECTED DRIER TREND ACROSS THE WEST AND WETTING THUNDERSTORMS CENTRAL AND EASTERN AREAS. MODELS SHOW AN UPTICK IN THE UPPER FLOW SO THIS SHOULD TRANSLATE INTO A LITTLE STRONGER SURFACE WIND VERSUS WHAT WE HAVE HAD THE PAST SEVERAL DAYS. MIGHT BE A LITTLE LOW IN THE GRIDDED WIND FORECAST SO WILL WATCH THE TREND IN THE MODELS. A BACK DOOR COLD FRONT TIED TO A VIGOROUS LOW PRESSURE AREA SHOULD ADD TO THE THUNDERSTORM FOCUS ACROSS THE NORTHEAST. IT APPEARS THAT HUMIDITY VALUES LOWER THE MOST ACROSS THE SOUTHWEST HALF. THURSDAY LOOKS TO BE DRIER BOTH HUMIDITY AND WETTING THUNDERSTORM WISE. WINDS ALSO LOOK TO BE LIGHTER ON THURSDAY VERSUS WEDNESDAY. BOTH THE ECMWF AND GFS WEATHER MODELS SHOW THE UPPER HIGH REDEVELOPING OVER CENTRAL TEXAS ON FRIDAY. MONSOONAL MOISTURE WOULD TRY TO FLOW BACK OVER THE AREA. AS OF RIGHT NOW...RESIDUAL OR LEFTOVER MOISTURE SHOULD FOCUS WETTING THUNDERSTORM DEVELOPMENT OVER THE NORTH CENTRAL MOUNTAINS AND PORTIONS OF THE NORTHEAST PLAINS. THE PLUME OF MOISTURE SHOULD REINVIGORATE OVER WESTERN AND CENTRAL NEW MEXICO DURING THE WEEKEND. HUMIDITY VALUES WOULD TREND UP. A MONSOON BURST CONCENTRATING SIGNIFICANT MOISTURE AND STORMS WOULD BE POSSIBLE DURING THIS PERIOD. WEATHER MODELS TRY TO ELONGATE THE UPPER HIGH OVER PORTIONS OF NEW MEXICO EARLY NEXT WEEK. RESIDUAL MOISTURE WOULD BE AROUND AND CAUGHT WITHIN THIS UPPER HIGH ALTHOUGH STORMS WOULD BE MORE IN THE RECYCLE MODE VERSUS A TRUE MONSOON BURST MODE. THUS THE WETTING RAIN COVERAGE WOULD GRADUALLY DECLINE. WILL CONTINUE TO MONITOR THIS TREND. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 5, 5:35 AM MDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 535 AM MDT MON AUG 5 2013 NMZ501>540-061200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 535 AM MDT MON AUG 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES RESULTING IN LOCALIZED FLOODING OF STREAMS...CREEKS...ARROYOS AND LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOME THUNDERSTORMS ON TUESDAY MAY PRODUCE LOCALLY HEAVY RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES RESULTING IN LOCALIZED FLOODING OF STREAMS...CREEKS...ARROYOS AND LOW WATER CROSSINGS. ON WEDNESDAY...A BACKDOOR FRONT WILL DROP INTO THE NORTHEAST PLAINS AND BACK UP TO THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS AND ACT AS A TRIGGER FOR THUNDERSTORM DEVELOPMENT. EXPECT THESE STORMS TO PRODUCE VERY HEAVY RAIN OVER ALREADY SATURATED GROUNDS...WITH THE POTENTIAL FOR FLASH FLOODING ACROSS NORTHEAST NEW MEXICO GOING INTO WEDNESDAY NIGHT. IN ADDITION...HAIL AND STRONG WIND GUSTS ARE POSSIBLE WITH THESE STORMS LATE WEDNESDAY ACROSS THE NORTHEAST. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY ACROSS NORTHEAST NEW MEXICO. 11
In the hours before
Special weather statement, Aug 5, 5:35 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 535 PM MDT MON AUG 5 2013 NMZ519-060000- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- 535 PM MDT MON AUG 5 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BERNALILLO AND SOUTHERN SANDOVAL COUNTIES THROUGH 600 PM MDT... AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PARADISE HILLS...MOVING NORTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. HAIL MAY COVER THE GROUND...USE CAUTION IF DRIVING. AREAS AFFECTED BY THIS STORM INCLUDE...RIO RANCHO...BERNALILLO... CABEZON...RIO RANCHO INTEL AREA...CORRALES...VISTA HILLS...RIO RANCHO CITY CENTER...SANDIA PUEBLO...NORTHERN MEADOWS...ENCHANTED HILLS... CORONADO STATE MONUMENT AND MARIPOSA. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3539 10675 3534 10648 3514 10663 3517 10672 TIME...MOT...LOC 2335Z 194DEG 5KT 3522 10666 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 6:08 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 112 min |
| Aug 5, 6:10 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Aug 5, 6:22 PM MDT | Areal Flood Advisory | ABQ | Socorro | 113 min |
| Aug 5, 6:42 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 2 hr |
| Aug 5, 7:49 PM MDT | Areal Flood Advisory | ABQ | Catron | 116 min |
| Aug 6, 3:39 AM MDT | Flash Flood Watch | ABQ | 19 hr | |
| Aug 6, 1:19 PM MDT | Areal Flood Advisory | ABQ | Colfax | 86 min |
| Aug 6, 1:31 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 119 min |
| Aug 6, 2:58 PM MDT | Special Weather Statement | ABQ | Cibola | 32 min |
| Aug 6, 3:14 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Aug 6, 3:37 PM MDT | Special Weather Statement | ABQ | Cibola | 38 min |
| Aug 6, 3:44 PM MDT | Flash Flood Watch | ABQ | 32 hr | |
| Aug 6, 5:12 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Aug 6, 5:52 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 113 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.